JournalspmVol. 65, No. 1pp. 49–65

A free boundary problem for a torrential flow

  • R. Ait Yahia-Djouadi

    USTHB, Alger, Algeria
  • D. Hernane-Boukari

    USTHB, Alger, Algeria
  • D. Teniou

    USTHB, Alger, Algeria
A free boundary problem for a torrential flow cover

A subscription is required to access this article.

Abstract

A theoretical method based on the hodograph transformation is presented to solve the problem of an irrotational and steady flow of an inviscid and incompressible fluid, over a two-dimensional obstacle lying on the bottom of a channel. The suggested method for the solution of the fully non-linear problem is presented for a super-critical flow (Froude number Fr > 1). The results obtained are based on those established in [6] and [7].

Cite this article

R. Ait Yahia-Djouadi, D. Hernane-Boukari, D. Teniou, A free boundary problem for a torrential flow. Port. Math. 65 (2008), no. 1, pp. 49–65

DOI 10.4171/PM/1798